M. O. Albertson, A lower bound for the independence number of a planar graph, Journal of Combinatorial Theory, Series B, vol.20, issue.1, pp.84-93, 1976.
DOI : 10.1016/0095-8956(76)90071-X

K. Appel and W. Haken, Every planar map is four colorable. I. Discharging, Illinois J. Math, vol.21, issue.3, pp.429-490, 1977.

K. Appel, W. Haken, J. And, and . Koch, Every planar map is four colorable, II. Reducibility. Illinois J. Math, vol.21, issue.3, pp.491-567, 1977.
DOI : 10.1090/s0002-9904-1976-14122-5

URL : http://projecteuclid.org/download/pdf_1/euclid.bams/1183538218

G. A. Dirac, A Property of 4-Chromatic Graphs and some Remarks on Critical Graphs, Journal of the London Mathematical Society, vol.1, issue.1, pp.85-92, 1952.
DOI : 10.1112/jlms/s1-27.1.85

P. Duchet and H. Meyniel, On Hadwiger's Number and the Stability Number, Annals of Discrete Mathematics, vol.13, pp.71-73, 1982.
DOI : 10.1016/S0304-0208(08)73549-7

H. ¨. Hadwiger, Uber eine Klassifikation der Streckenkomplexe, Vierteljschr. Naturforsch. Ges. Zürich, vol.88, pp.133-142, 1943.

K. Kawarabayashi, M. D. Plummer, and A. Bjarne-toft, Improvements of the theorem of Duchet and Meyniel on Hadwiger's conjecture, Journal of Combinatorial Theory, Series B, vol.95, issue.1, pp.152-167, 2005.
DOI : 10.1016/j.jctb.2005.04.001

K. Song, Independence number and clique minors, J. Graph Theory

K. Toft, Any 7-chromatic graph has K 7 or K 4,4 as a minor, Combinatorica, vol.25, issue.3, pp.327-353, 2005.

A. V. Kostochka, On the minimum of the Hadwiger number for graphs with a given mean degree of vertices, Metody Diskret. Analiz, vol.38, pp.37-58, 1982.
DOI : 10.1090/trans2/132/03

F. Maffray and H. Meyniel, On a relationship between Hadwiger and stability numbers, Discrete Mathematics, vol.64, issue.1, pp.39-42, 1987.
DOI : 10.1016/0012-365X(87)90238-X

M. D. Plummer, M. Stiebitz, . And, and . Toft, On a special case of Hadwiger's conjecture, Discussiones Mathematicae Graph Theory, vol.23, issue.2, pp.333-363, 2003.
DOI : 10.7151/dmgt.1206

B. Reed and P. Seymour, Fractional Colouring and Hadwiger's Conjecture, Journal of Combinatorial Theory, Series B, vol.74, issue.2, pp.147-152, 1998.
DOI : 10.1006/jctb.1998.1835

URL : http://doi.org/10.1006/jctb.1998.1835

N. Robertson, D. P. Sanders, P. D. Seymour, R. And, and . Thomas, The Four-Colour Theorem, Journal of Combinatorial Theory, Series B, vol.70, issue.1, pp.2-44, 1997.
DOI : 10.1006/jctb.1997.1750

N. Robertson, P. D. Seymour, R. And, and . Thomas, Hadwiger's conjecture forK 6-free graphs, Combinatorica, vol.114, issue.3, pp.279-361, 1993.
DOI : 10.1007/BF01202354

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

A. Thomason, An extremal function for contractions of graphs, Mathematical Proceedings of the Cambridge Philosophical Society, vol.38, issue.02, pp.261-265, 1984.
DOI : 10.1007/BF01350657

A. Thomason, The Extremal Function for Complete Minors, Journal of Combinatorial Theory, Series B, vol.81, issue.2, pp.318-338, 2001.
DOI : 10.1006/jctb.2000.2013

B. Toft, A survey of Hadwiger's conjecture, Congr. Numer. Math. Ann, vol.115, issue.114, pp.249-283570, 1937.

D. R. Woodall, Subcontraction-equivalence and Hadwiger's conjecture, Journal of Graph Theory, vol.3, issue.2, pp.197-204, 1987.
DOI : 10.1002/jgt.3190110210

D. R. Woodall, A short proof of a theorem of dirac's about hadwiger's conjecture, Journal of Graph Theory, vol.218, issue.1, pp.79-80, 1992.
DOI : 10.1002/jgt.3190160109